Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some remarks on the construction of extended Gaussian quadrature rules

Author: Giovanni Monegato
Journal: Math. Comp. 32 (1978), 247-252
MSC: Primary 65D30
MathSciNet review: 0458810
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We recall some results from a paper by Szegö on a class of polynomials which are related to extended Gaussian quadrature rules. We show that a very efficient algorithm, for the computation of the abscissas of the rules in question, was already described in that paper. We also point out that this method extends to rules for integrals with an ultraspherical-type weight function. A bound for the error of some of the above rules is also given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society